# SDR A6WA201644145

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL600*
- Aircraft serial: 7838
- Aircraft time: 30,911 hours, 30,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3822.  EMERGENCY LIGHTS AFT OF ROW 8 INOPERATIVE.  RECONNECTED EMERGENCY LIGHT STRIP FROM STRIP AT ROW 8F.
